# SDR SWAA110571

- Difficulty date: January 23, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 27,559 hours, 15,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CASE, DID NOT  DEPLOY.  RE-INSTALLED SLIDE PER MM.
